# SDR AALA202501091528

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 35,237 hours, 15,216 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER NUMBER 1 ENGINE START THE NUMBER 1 ENGINE GENERATOR DROPPED OFF AFTER A COUPLE MINUTES WITH ASSOCIATED ELECTRICAL BURNT SMELL.   (OPEN).
